# SDR AALA202302242291

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 25,154 hours, 10,095 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR HARD TO OPEN. MAINTENANCE ADJUSTED MID LAVATORY DOOR PER AMM 52-50-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
